# SDR DALA2017070705325

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT STA 792 STR 25R UNDERSIDE OF FRAME NUTPLATE STRIP HAS CORROSION. MAINTENANCE REMOVED & REPLACED NUTPLATE STRIP IN AFT CARGO BAY AT STATION 792 STR 25R UNDERSIDE OF FRAME IAW SRM 51-40-02.
